Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I suffer from pollen allergy for some time now. Actually I used to have problems with my nose and eyes occasionally ago but I didn’t pay much attention. Since my symptoms started to occur more often I went to see my doctor and he recommended allergy shots. I am on cyclosporine at the moment. Is there a way that cyclosporin can affect my allergy shots?

Loading...

Hello! Allergy shots are also called “immunotherapy” and they are given to increase your tolerance to allergens that provoke you symptoms. That means they are dealing with your immune system. Cyclosporine is a serious drug, used in treatment of autoimmune diseases, and it can decrease the body's capability of fighting infection which means it also affects your immune system. You should not start with your allergy shots before you talk to your doctor and tell him that you are using cyclosporine. I think the best would be to start with allergy shots after your finish your treatment with cyclosporine.
Reply

Loading...